Medical Advice on "Psychiatry"



Dr. Ruhi Satija
Hello, Welcome to icliniq.com. This is not an issue that you can feel comfortable by sharing with someone else. For porn addiction, or any other addiction, please work cyclically. If we want to come out of it, then we need to break the cycle. For ... View thread »

Dr. Seikhoo  Bishnoi
Hello, Welcome to icliniq.com. I can understand your problem. Imipramine is a tricyclic antidepressant drug, and yes the drug is known to result in side effects like weight gain. But this depends upon the dose, the duration of treatment, patient ... View thread »

Dr. Seikhoo  Bishnoi
Hello, Welcome to icliniq.com. When someone eats food and you get angry, this could be due to part of anxiety. A lot of individuals with anxiety have such kind of symptoms. This is not a thing to get worried. You are on Zoloft which is an anti- ... View thread »

Dr. Seikhoo  Bishnoi
Hello, Welcome to icliniq.com. You should wait for about two more weeks to see the best effects of medicines. In most cases, typically antidepressant drugs show results in around four to six weeks. Since your bad thoughts about death are controlled ... View thread »

Dr. Seikhoo  Bishnoi
Hello, Welcome to icliniq.com. The size of the penis has no roles in sexual intercourse. Even a person with a small penis but good erection can satisfy any girl. Only a few centimeters of the vaginal wall has sensitivity. What is the size of your ... View thread »

Dr. Krishan Kumar Sharma
Hello, Welcome to icliniq.com. Why do you think you have damaged your penis. Is there anything abnormal in the penis? Too much of thinking about it may lead you in depressive mood state. Masturbations is normal thing, maximum persons in your age ... View thread »

Dr. Suresh Kumar G D
Hello, Welcome to icliniq.com. From what you have described, your husband has not been his usual self for more than a year. Did his problems start after his parents passed away or was he feeling low and detached even before this? It looks like he ... View thread »

Dr. Kumarshri  Shriniwas  Saraswat
Hello, Welcome to icliniq.com. Fluoxetine is known to cause significant insomnia in many patients as it is an activating drug. Being an selective serotonin reuptake inhibitor (SSRI) Fluoxetine causes sexual dysfunction. Both these side effects can ... View thread »

Dr. Suresh Kumar G D
Hello, Welcome to icliniq.com. Zoloft (Sertraline) is an effective and safe SSRI (selective serotonin reuptake inhibitor) for managing anxiety disorder. Zoloft is generally considered a low risk for QTc (is an electrocardiogram representation of ... View thread »

Dr. Aditya  Gupta
Hello, Welcome to icliniq.com. From your description, it appears that you are having OCD(obsessive-compulsive disorder). Yes, all of your symptoms can be seen in it. The main problem is that you do not have control over your thoughts, that is why ... View thread »